MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER

INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER
Model Number 408310
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2026, it was reported that there was a reprocessed agilis nxt steerable introducer that after the user inserted the sheath, pulled out the dilator, the hemostasis valve started leaking.There were no adverse patient consequences as a result of this event.Innovative health llc received the device for investigation.A visual inspection was performed of the returned dilator and introducer sheath.The hemostasis value was intact and no damage or defects were noted.The hemostasis tubing had a small tear near the valve housing.The tubing remained attached to the valve housing.No other damage or defects were noted on the introducer or dilator.A review of the process control record was performed to ensure that all manufacturing and inspection process steps were completed and no anomalies were noted.Based on the visual inspection results, the reported issue is able to be confirmed as the tear in the tubing may have contributed to a leak.The reported issue of a hemostasis valve leak is unable to be replicated during complaint investigation.As the device met all inspection criteria at the time of manufacturing, the cause of the reported event could not be definitively determined.
 
Event or Problem Description
It was reported that after inserting the sheath, pulled out the dilator, and the hemostasis valve started leaking.

Brand Name
N/A
Common Device Name
STEERABLE INTRODUCER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key25073739
Report Number3011610434-2026-00009
Device Sequence Number10424878
Product Code PNE
UDI-Device Identifier10841898120275
UDI-Public10841898120275
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K250305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown